Kerodon

$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR0102537

author
Grothendieck, Alexander
title
Sur quelques points d'algèbre homologique
year
1957
journal
The Tohoku Mathematical Journal. Second Series
volume
9
pages
119–221
url
http://dx.doi.org/10.2748/tmj/1178244839
MathSciNet
MR0102537
DOI
doi:0102537

@article{MR0102537,
    AUTHOR = "Grothendieck, Alexander",
    TITLE = "Sur quelques points d'alg\`ebre homologique",
    JOURNAL = "T\^ohoku Math. J. (2)",
    FJOURNAL = "The Tohoku Mathematical Journal. Second Series",
    VOLUME = "9",
    YEAR = "1957",
    PAGES = "119--221",
    ISSN = "0040-8735",
    MRCLASS = "18.00",
    MRNUMBER = "0102537",
    MRREVIEWER = "D. Buchsbaum",
    DOI = "10.2748/tmj/1178244839",
    URL = "http://dx.doi.org/10.2748/tmj/1178244839"
}

      

This item is never cited.